# SDR CA960916009

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 1041
- Condition: Loose
- Location: Right Hand Ail
- Part time: 24,213 hours
- Component: Swrngn, 2734000002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION THE RIGHT HAND AILERON BALANCE WEIGHT WAS FOUND LOOSE, BENT AND HANGING BY THE OUTBOARD BOLTWEIGHT HAD BEEN LOOSE FOR SOME TIME  TWO HOLES HAD BEEN SWAGED COMPLETELY THROUGH AND THE LAST HOLE WAS 1/2 WAY THROUGH. WEIGHT WAS BENT AT CENTRE AND APPEARS TO HAVE JAMMED THE CONTROL AT SOME TIME PREVIOUS. ALL THREE HOLES OXIDIZED IN ORIGINAL AREAS OF CONTACT. ALL OTHER FLEET AIRCRAFT CHECKED AND FOUND OK.
